Title: Units in group rings of crystallographic groups
Authors: Dekimpe, Karel # ×
Issue Date: 2003
Publisher: Polish acad sciences inst mathematics
Series Title: Fundamenta mathematicae vol:179 issue:2 pages:169-178
Abstract: In [3], the authors initiated a technique of using affine representations to study the groups of units of integral group rings of crystallographic groups. In this paper, we use this approach for some special classes of crystallographic groups. For a first class of groups we obtain a normal complement for the group inside the group of normalized units. For a second class of groups we show that the Zassenhaus conjectures ZC1 and ZC3 are valid. This generalizes the results known for the infinite dihedral group.
ISSN: 0016-2736
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science